# SDR UALA2012042402451

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,303 hours, 22,671 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dragging
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FLT, LT MLG BRAKES DRAGGING.  REMOVED AND REPLACED NR 1 & 2 WHEEL BRAKE ASSYS IAW MM.  REMOVED & REPLACED NR 1 & 2 BRAKE SERVO VALVES IAW MM.  OPS CHECKED GOOD.
